# SDR USAA2009070891742

- Difficulty date: June 19, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577073
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN PLATE BETWEEN BS 559 TO BS 578, S4R.  REPAIRED FUSELAGE SKIN PLATE BETWEEN BS 559 TO BS 578, S4R IAW B737 SRM 53-00-01.  UPON FURTHER REVIEW, ADDITIONAL DAMAGE NOTED ON THIS PART. BODY STATION EXTENDED TO BS 639 AND 12 ADDITIONAL CRACKS NOTED. CHANGED ENDING BODY STATION IN DISCREPANCY & CORRECTIVE ACTION, ALSO IN 'STRUCTURE CAUSING DIFFICULTY' SECTION. CHANGED 'THE NUMBER OF CRACKS' TO 13.
